# SDR AT9900217

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT HAND FLOOR WEB AT BS 617 CRACKED.  FORMED DOUBLERS, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED REPAIR AND REINSTALLED TWO PREVIOUSLY REMOVED BAFFLES IAW DC9 SRM 51-10-4, 53-20-1, 51-10-3, 51-30-2, AND RES NR 99358.
